RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 53, Issue 6  


Index of lacunarity
G. G. Braichev
3
Approximation of functions of bounded $p$-variation by means of polynomials of the Haar and Walsh systems
S. S. Volosivets
11
On $(C,\alpha)$-summability almost everywhere of certain sequences
V. F. Gaposhkin
22
Rational snakes
N. Sh. Zagirov
33
On the intersection of convex supports of analytical functionals
S. V. Znamenskii
41
On the problem of embedding elements of groups in subsemigroups
E. V. Kashincev
46
Sharp estimates of Fourier–Lagrange coefficients of functions of bounded variation
A. A. Kelzon
52
Upper bounds for determinants of symmetric positive-definite matrices
V. L. Kushch
63
Existence of a solution to the equations of magnetohydrodynamics with helical symmetry in the tokamak approximation
G. A. Omel'yanov
72
Necessary conditions for gyroscopic stabilization in a problem of mechanics
V. N. Pyvovarchyk
89
Critical branching processes with infinite variance and increasing immigration
I. S. Rakhimov
97
A local integral representation of strictly plurisubharmonic functions
A. B. Sekerin
108
On the best approximation of Dirichlet kernels
L. V. Taikov
116
Integral boundary problem in a layer
L. V. Fardigola
122
Solvability of a boundary problem of motion of an inhomogeneous fluid
N. N. Frolov
130

Brief Communications
Asymptotics of the solution of the Cauchy–Poisson problem in a layer of nonconstant thickness
S. Yu. Dobrokhotov, P. N. Zhevandrov, V. M. Kuzmina
141
Spectrum of quasielliptic differential operators
R. V. Guseinov
145

Опечатки
160
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019